# SDR 0402246627

- Difficulty date: December 31, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- Aircraft time: 93,835 hours, 16,085 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE IN FLIGHT, GALLEY G3B HAD BURNING SMELL FOLLOWED BY SMOKE AND THEN LIGHT WENT OUT.  POWER WAS TURNED OFF.  REPLACED THE FLUORESCENT LIGHT SOCKET AND BALLAST.  OPERATIONAL CHECK GOOD.
